MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC Ø 56; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC Ø 56; CEMENTLESS ACETABULAR CUP
Catalog Number 01.26.56MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 july 2019: lot 172683: (b)(4) items manufactured and released on 03.Nov.2017.Expiration date: 2022-oct-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant: liner: versafitcup dm 01.26.2856mhc versafitcup dm liner hc 56/28 (k092265) lot.187123.Batch review performed on 22 july 2019: lot 187123: (b)(4) items manufactured and released on 13.Nov.2018.Expiration date: 2023-oct-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Second revision surgery performed after 3 months from the first revision due to an infection(the pathogen is unknown).The cup and the liner have been revised successfully.The first revision surgery has been performed after 4 months from the primary also due to an infection.(pathogen unknown).The surgeon performed the washout and revised another company's head and liner with medacta products.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC Ø 56
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8841175
Report Number3005180920-2019-00654
Device Sequence Number13524397
Product Code MEH
UDI-Device Identifier07630030808173
UDI-Public07630030808173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Catalogue Number01.26.56MB
Device Lot Number172683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;